# SDR ASAA0080112

- Difficulty date: February 10, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9919690395
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 15K CHECK, FOUND CORROSION ON THE AFT CARGO COMPARTMENT FUSELAGE FRAME STRAP ANGLE AT STATION 1231, LONGERON 28R.  REPAIRED PER SRM 51-30.  (M)
